# SDR ASOA2014062310735

- Difficulty date: May 25, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 24,952 hours, 17,479 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBLONG HOLE WAS DISCOVERED IN THE BS 280 FRAME.    REPAIRED IAW REO 670-53-11-947.  MAJOR REPAIR.
